# SDR FDEA201910112605

- Difficulty date: October 11, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 146N559012
- Condition: Corroded
- Location: Bs 1450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA STA 1450 RH CUSP WEB CORRODED.  REMOVED,FABRICATED AND INSTALLED NEW CUSP WEB IAW  DWG 146N5590.
